... extremely painful. Stopped taking, pain didn't get better after a week so I took another doze last night. I am just now realizing this may all be because of the Levaquin. I don't know what to do but we are supposed to go on vacation in a week and I can barely walk at times. I have tracked the swelling and at times it is 2" larger than normal. Help!
Hi, the following are all possible side effects of levaquin; inability to move or bear weight on a joint or tendon area; muscle pain or weakness; pain, soreness, redness, swelling, weakness, or bruising of a tendon or joint area. These are all red flag symptoms and should be reported to your doctor asap. So if you haven't contacted him/her please do it straight away.
- Levaquin Information for Consumers
- Levaquin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levaquin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Oct 2011 • 3 answers
Updated 24 May 2017 • 4 answers
Updated 14 Sep 2016 • 1 answer
Updated 21 Aug 2017 • 1 answer
Updated 7 Jul 2018 • 1 answer